# SDR R61A20090034

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 4,961 hours, 3,896 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005831PR
- Part serial: JUN071073
- Condition: Disintegrated
- Location: Rt Mlg
- Part time: 4,958 hours, 3,892 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SHIMMY ON TAXI, AND RETURNED TO GATE.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT, AND DISCOVERED THE RT O/B MLG BRAKE WAS DISINTEGRATED.  MAINTENANCE REMOVED AND REPLACED THE RT O/B MLG BRAKE PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
